| Catalog Number |
6720127105 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 3 events were reported for this quarter.Product return status 1 device investigation type has not yet been determined.2 devices were not available for evaluation.Evaluation findings (results/components) 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable 2 devices: no findings available / part/component/sub-assembly term not applicable product disposition 2 devices: product not received 1 device: product disposition is not yet determined additional information 3 devices were labeled for single-use.3 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31, 2025.This report summarizes 3 events for the failure: fracture.- 1 event had no health consequences or impact.- 2 events had insufficient information.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99080.Supplemental rationale: corrected data: b5, h6, h11, 3 previously reported events were included in this follow-up record.Product return status: 1 device was received.2 devices were not available for evaluation.Evaluation findings (results/components): 1 device: fracture problem / tip, 2 devices: no findings available / part/component/sub-assembly term not applicable.Product disposition: 1 device: archived by stryker, 2 devices: product not received.
Event or Problem Description
No change.